# SDR DALA2022092006224

- Difficulty date: September 11, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,446 hours, 41,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 2L DOOR ARMING LEVER WILL NOT ARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR AND LUBED. CKS GOOD. (9030164)
